MathSciNet Relay Station
MathSciNet bibliographic data
MR1252935 11G40 (11G05 11R23)
Perrin-Riou, Bernadette Fonctions $L$ $p$-adiques d'une courbe elliptique et points rationnels. (French) [$p$-adic $L$-functions of an elliptic curve and rational points] Ann. Inst. Fourier (Grenoble) 43 (1993), no. 4, 945–995.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement